American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[2] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than $2\pi$. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches $2\pi$ and completion of the main proof. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF

[6] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gang Tian and Xiaohua Zhu. Convergence of Kähler-Ricci flow. J. Amer. Math. Soc. 20 (2007) 675-699. MR 2291916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lei Ni. A monotonicity formula on complete Kähler manifolds with nonnegative bisectional curvature. J. Amer. Math. Soc. 17 (2004) 909-946. MR 2083471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert L. Bryant. Bochner-Kähler metrics. J. Amer. Math. Soc. 14 (2001) 623-715. MR 1824987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Claude LeBrun. Twistors, K\"ahler manifolds, and bimeromorphic geometry. I . J. Amer. Math. Soc. 5 (1992) 289-316. MR 1137098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Claude LeBrun and Yat Sun Poon. Twistors, K\"ahler manifolds, and bimeromorphic geometry. II . J. Amer. Math. Soc. 5 (1992) 317-325. MR 1137099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Tian and Shing-Tung Yau. Complete K\"ahler manifolds with zero Ricci curvature. I . J. Amer. Math. Soc. 3 (1990) 579-609. MR 1040196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Bryant and Reese Harvey. Submanifolds in hyper-K\"ahler geometry . J. Amer. Math. Soc. 2 (1989) 1-31. MR 953169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carlos T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization . J. Amer. Math. Soc. 1 (1988) 867-918. MR 944577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1